# SDR SWIA2021090360715

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Bs 864-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK STR R15 FS 864.00 TO FS 969.00 PITTED AND CORRODED.   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED R/H SIDE SEAT STR R15 F.S. 864 TO 969 IAW CRJ700 AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03
